| Model Number |
VICM5 12.6 |
| Medical Device Problem Codes |
Off-Label Use (1494); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/19/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The reporter indicated that on (b)(6) 2023 a 12.6mm, vicm5_12.6, -7.00 diopter, implantable collamer lens tore/broke during loading.There was no patient contact.A replacement lens was implanted and the problem resolved.In the reporters opinion the cause of this event is unknown.
Additional Manufacturer Narrative
H6 - type of investigation - lens work order search: no similar complaint type events reported for units within the same lot.Claim # (b)(4).
Additional Manufacturer Narrative
H6 - medical device problem code 1494: off-label use (over 45 yrs of age at date of implantation) added to initial mdr.Claim # (b)(4).